Jamie (luckymudlark) wrote in vaginapagina,
Jamie
luckymudlark
vaginapagina

  • Mood:

implantation bleeding 8 dpo while on the pill?

 Hi there. I'm 21, F, in a committed relationship of over 3 yrs to my boyfriend (soon to be fiancee when we can afford rings).

I've been on the BC pill for about three years now, and I've been on the same brand for 2 years. It keeps me on a 28 day schedule with 3-4 days of withdrawal bleeding in the last half of my placebo week. I take it every day, but within a window between 10 PM and 2 AM because I don't always remember at 10. In fact I usually take it closer to midnight or later, depending. The latest I was this month was several days ago when I took it at 3 or 4 AM.

My last period started June 15. My boyfriend and I had sex on June 23. According to my period tracker app I was due to be "fertile" (if not for the pill) on June 24-30, with ovulation on June 29. My placebo week starts on Sunday July 10 so I would be expecting my withdrawal bleeding to start by July 13-14.

My question is that beginning last night and continuing into today, I have had a very slight spotting that is barely noticeable on a pantyliner and is most noticeable when I wipe. It's a light brownish pinkish color and very light, and looks a bit watery in consistency though it's hard to say. I've never experienced spotting like this on my pill before. I've also had a slight change in my areolas, slight tenderness in my breasts, and very light cramping today with a bit of a backache. Is it possible that this is implantation bleeding, 16 days after sex, or roughly 8 days post ovulation (if I ovulated)?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments